BibTeX record journals/siamjo/LagoaLS05

download as .bib file

@article{DBLP:journals/siamjo/LagoaLS05,
  author    = {Constantino M. Lagoa and
               Xiang Li and
               Mario Sznaier},
  title     = {Probabilistically Constrained Linear Programs and Risk-Adjusted Controller
               Design},
  journal   = {{SIAM} Journal on Optimization},
  volume    = {15},
  number    = {3},
  pages     = {938--951},
  year      = {2005},
  url       = {https://doi.org/10.1137/S1052623403430099},
  doi       = {10.1137/S1052623403430099},
  timestamp = {Thu, 08 Jun 2017 08:59:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamjo/LagoaLS05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier